# SDR IPXA10559470

- Difficulty date: April 4, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO NR 2 FLOOR PANEL IS CORRODED.  FABRICATED NEW PANEL IAW SRM 53-60-53-01.
